Composition operators on Fock type spaces

Guo, Kun Yu and Izuchi, Kei Ji: Composition operators on Fock type spaces. Acta scientiarum mathematicarum, (74) 3-4. pp. 807-828. (2008)

[img] Cikk, tanulmány, mű
math_074_numb_003_004_807-828.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 3-4
Page Range: pp. 807-828
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 827-828.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2018. Feb. 28. 15:14
URI: http://acta.bibl.u-szeged.hu/id/eprint/16272

Actions (login required)

View Item View Item